# SDR YENA20160315234

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 44,887 hours, 15,787 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 28-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STR 41R HAS CORROSION AROUND FASTENERS; STR 41R AT FRAME 28-30 FOUND STR AND SPLICE IAW SRM 53-21-13, PG 101, REMOVED STR AND SPLICE IAW SRM 51-42-11, FWD NEW STRINGER AND SPLICE IAW SRM 53-21-13 LOCATED DRILLED AND DEBURRED REPAIR STRINGER AND SPLICE IAW SRM 51-44-06,TREATED PRIMED REPAIRED ENGINEERING SPLICE IAW SRM 51-23-11 INSTALLED REPAIR ENGINEERING AND SPLICE IAW AMM 51-43-11 AT FR 28-30, STR 41R, INSTALLED HYDRAULIC LINE MAIN SELECTING VALVE IAW SRM 52-36-15-020-050A.
